# SDR 97FDEA00879

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B13
- Condition: Inoperative
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS CHECK, AIRSPEEDS CHECKED OK THEN CAPTAIN'S DECREASED TOWARDS 0.  CAPTAIN'S ALTIMETER FROZE AT 1500 FT AND STAYED THERE THROUGHOUT FLIGHT.  TRIED AUXILIARY STATIC SOURCE.  NO CHANGE TO CAPTAIN'S AIRSPEED OR ALTITUDE.  NO FLAGS ON CAPTAIN'S ALTIMETER.  *S/D*  REMOVED AND REPLACED DIGITAL AIR DATA COMPUTER AND TESTED SYSTEM PER MAINTENANCE MANUAL 34-12-0.  ALL TESTS AND CHECKS NORMAL.  NO FAULTS NOTED.  AIRCRAFT DOWN GRADED TO CHECK CAT II A AND B.
